MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-ZA S,CE,HN,LOAN; HEAD, IMAGE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-ZA S,CE,HN,LOAN; HEAD, IMAGE
Model Number TH104
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.The main issue causes were determined as contamination on the card edge leading to intermittent connections with the ccu receptacle, cable worn-out card edge, worn cable, and uneven wear in the optical assembly.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported loss of image during procedures.Procedures could be completed in three cases, either using a backup unit or the same device and no harm occurred to the patients, users or third parties.In one case, no further information regarding the outcome of the procedure could be obtained after multiple request attempts.However, it is unlikely that this would cause patient injury or death as facilities routinely have back up video equipment that could be used to complete the procedure.
 
Additional Manufacturer Narrative
This report is created to correct section d4 with the proper serial number associated with the device in question.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Udi related data quality updates only: the initial mdr had the correct udi number but the first digit "0" was omitted.Please see section d4 of this mdr form for the updated udi number.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE1 S,H3-ZA S,CE,HN,LOAN
Common Device Name
HEAD, IMAGE
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key17962557
Report Number2027009-2023-00299
Device Sequence Number12680061
Product Code FET
UDI-Device Identifier04048551333969
UDI-Public04048551333969
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH104
Device Catalogue NumberTH104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer10/24/2023
09/18/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date10/24/2023
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown